# SDR CA040812003

- Difficulty date: July 19, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,469 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 212030156047
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD FRAME CRACKED ADJACENT TO RT UPPER TAILBOOM ATTACH BOLT. FRAME REPLACED.
